# SDR IPXA13176666

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW DOOR SLIDE WARNING LIGHT INOPERATIVE.  RESEATED CONNECTOR ON ASPSU AND ACCOMPLISHED OPS TEST IAW AMM 52-73-00-0501.
